# SDR UALA2012020200661

- Difficulty date: February 1, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 54,530 hours, 15,273 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR REPORTED MID GALLEY AREA BY FA'S.  TURNED BOTH UTIL BUSSES OFF & CONTD.  INSPECTED GALLEY AREA INCLUDING GALLEY EQUIPMENT, AND ASSOCIATED WIRING, INSPECTED LAVS AND LAV AREA INCLUDING VENT FANS, LAV MOTORS ETC.  RAN ENGINES, PACKS, HYDRAULICS AND INSPECTED CABIN AREA FOR DUPLICATE ODOR AND OR BURNT WIRING, COULD NOT DUPLICATE, NO DEFECTS OBSERVED.
